# SDR FDEA201602290721

- Difficulty date: February 29, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 96,931 hours, 28,884 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Brake
- Part number: 26094724
- Part serial: B3438
- Condition: Failed
- Location: Nr 7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 7 BRAKE HAS EVIDENCE OF A ROTOR OR STATOR COMING APART, CARBON FLAKES, NEAR THE BRAKES PISTONS.  R & R NR 7 MAIN BRAKE ASSEMBLY IAW MM 32-43-01-4.  INSPECTED NR 7 AXLE, NR 7 WHEEL & TIRE ASSEMBLY & ADJACENT AREAS, NO FURTHER DEFECTS OR DAMAGE NOTED.  ALL DAMAGE CONTAINED WITHIN NR 7 MAIN BRAKE ASSEMBLY.   OPERATIONS CHECKED SATISFACTORY, NO LEAKS NOTED.
